Commentarii Mathematici Helvetici


Full-Text PDF (183 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 408–414
DOI: 10.1007/s00014-002-8347-x

Published online: 2002-06-30

On the triple points of singular maps

Tobias Ekholm[1] and A. Szücs[2]

(1) Uppsala Universitet, Sweden
(2) Eötvös University, Budapest, Hungary

No abstract available for this article.

No keywords available for this article.

Ekholm Tobias, Szücs A.: On the triple points of singular maps. Comment. Math. Helv. 77 (2002), 408-414. doi: 10.1007/s00014-002-8347-x